Han Cheng Lie
Han Cheng Lie
Professor (W1) for Uncertainty Quantification, Universität Potsdam
Verified email at uni-potsdam.de - Homepage
Cited by
Cited by
A square root approximation of transition rates for a Markov State Model
HC Lie, K Fackeldey, M Weber
SIAM Journal on Matrix Analysis and Applications 34 (2), 738-756, 2013
Random forward models and log-likelihoods in Bayesian inverse problems
HC Lie, TJ Sullivan, AL Teckentrup
SIAM/ASA Journal on Uncertainty Quantification 6 (4), 1600-1629, 2018
Strong convergence rates of probabilistic integrators for ordinary differential equations
HC Lie, AM Stuart, TJ Sullivan
Statistics and Computing 29 (6), 1265-1283, 2019
Equivalence of weak and strong modes of measures on topological vector spaces
HC Lie, TJ Sullivan
Inverse Problems 34 (11), 115013, 2018
Implicit Probabilistic Integrators for ODEs
O Teymur, HC Lie, T Sullivan, B Calderhead
Neural Information Processing Systems Conference 2018, 2018
Some connections between importance sampling and enhanced sampling methods in molecular dynamics
HC Lie, J Quer
The Journal of chemical physics 147 (19), 194107, 2017
Convexity of a stochastic control functional related to importance sampling of It\^ o diffusions
HC Lie
arXiv preprint arXiv:1603.05900, 2016
Towards breaking the curse of dimensionality in computational methods for the conformational analysis of molecules
HC Lie
BMC bioinformatics 15 (3), A2, 2014
Fréchet differentiable drift dependence of Perron–Frobenius and Koopman operators for non-deterministic dynamics
P Koltai, HC Lie, M Plonka
Nonlinearity 32 (11), 4232, 2019
On a degeneracy ratio for bounded convex polytopes
N Cvetković, HC Lie
arXiv preprint arXiv:1907.06085, 2019
Convergent discretisation schemes for transition path theory for diffusion processes
N Cvetković, T Conrad, HC Lie
arXiv preprint arXiv:1907.05799, 2019
Quasi-invariance of countable products of Cauchy measures under non-unitary dilations
HC Lie, TJ Sullivan
Electronic Communications in Probability 23, 2018
On a strongly convex approximation of a stochastic optimal control problem for importance sampling of metastable diffusions
HC Lie
Freie Universität Berlin, 2016
Error bounds for some approximate posterior measures in Bayesian inference
HC Lie, TJ Sullivan, A Teckentrup
arXiv preprint arXiv:1911.05669, 2019
The system can't perform the operation now. Try again later.
Articles 1–14